Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Approximate solutions of a system of differential equations of mathematical physics by least squares


Author: N. Kryloff
Journal: Bull. Amer. Math. Soc. 32 (1926), 346-350
DOI: https://doi.org/10.1090/S0002-9904-1926-04220-8
MathSciNet review: 1561225
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04220-8